# SDR AALA202502131186

- Difficulty date: February 12, 2025
- Submitted: February 13, 2025
- Operation: Air carrier
- Aircraft: N917UY
- Make and model: Airbus A321-231
- Aircraft serial: 6427
- Aircraft time: 31,996 hours, 13,155 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Slat System
- Condition: Warning Message
- Location: Zone 500
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AN EMERGENCY WAS DECLARED INBOUND INTO IAH DUE TO THE FLIGHT CREW REPORTING THAT UPON SELECTING FLAPS 1 ON APPROACH RECEIVED FLIGHT CONTROL SLATS FAULT ECAM MESSAGE. SLATS WERE STUCK IN 0 POSITION. THE AIRCRAFT LANDED SAFELY AT IAH WITHOUT FURTHER INCIDENT. MAINTENANCE PERFORMED SYSTEM OPERATIONAL CHECK OF SFCC1 AND SFCC2 PER AMM 27-93-00 WITH NO FAULTS OR ISSUES NOTED. MAINTENANCE COULD NOT DUPLICATE THE ISSUE AND THE MESSAGE CLEARED.
